DSpace
   大阪大学附属図書館      大阪大学
  Advanced Search
English   |  日本語  

大阪大学リポジトリ >
紀要論文 Departmental Bulletin Paper >
紀要論文 Departmental Bulletin Paper >

Please use this identifier to cite or link to this item: http://hdl.handle.net/11094/7960

Files in This Item:

File Description SizeFormat
ojm32_03_08.pdf731.17 kBAdobe PDFThumbnail
View/Open


Title: On a theorem of Zariski-van Kampen type and its applications
Creator: Matsuno, Takanori
Publisher: Osaka University and Osaka City University, Departments of Mathematics
NII Type: Departmental Bulletin Paper
Local Type: 紀要論文 Departmental Bulletin Paper
Dcmi Type: text
URI: http://hdl.handle.net/11094/7960
ISSN: 00306126
NCID: AA00765910
Journal Title: Osaka Journal of Mathematics
Vol.: 32
Iss.: 3
Start Page: 645
End Page: 658
Date of Issued: 1995
Language: eng
Textversion: publisher
Appears in Collections:紀要論文 Departmental Bulletin Paper

 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback